Dec 6, 2010
is it safe to use tadalafil with hiv medications,norvir/reyataz/truvada and dapsone
Response from Mr. Vergel
Yes, but Norvir increases its blood level, so start with half the dose and see if it works fine. Most men on Norvir do well with 10 mg instead of the 20 mg regular dose.
Also, be aware that face flushing, sinus blockage, back ache, heart burn and headaches are common side effects. Some take ibuprofen, claritin or Prilosec to counter most of them. But many men have no side effects at all and get good erections for 2-3 days. Some take it at a low dose of 5-10 mg per day.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Penis Discharge After Anal Sex Worried I Have HIV
- Red Eyes After Oral Sex On A Woman What Are The Chances Of HIV
- Sore Testicles After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Tingling In Feet After Anal Sex Condom Broke Worried I Have HIV
- Tingling In Feet After Anal With Condom Worried I Have HIV
- White Bumps On Penis After Getting Fingered Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.